This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Two weeks ago i go my third implagnon and i have always sworn by this contraception ( regardless of the occassional mishaps such as irregular and heavy bleeding ). I have always been happy with my implant and very comfortable knowing i cant get pregnant. Since i got my third implant two weeks ago - i have been extremely depressed and low, i cry about everything and i just feel very sad . I have been horrible to all my friends and especially my husband! I have ZERO sex drive, can't sleep for hours on end . I have been using the gym 3 to 4 times a week with a trainer but burst into tears when i saw him this morning after 3 hours of crying and 3 hrs sleep!
I need help - is it possible that after so many years on the implant i could be experiencing depression?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.